Journal article icon

Journal article

NECESSARY AND SUFFICIENT STABILITY CONDITIONS FOR THE CASE OF DEPENDENT ADDITIVE PERTURBATIONS

Abstract:

We examine the stability properties of linear multivariable feedback systems in the presence of structured additive perturbations characterized by dependencies occurring in the perturbation matrix. Such dependencies may take the form of dependent phases between elements of element-by-element bounded peturbations and/or repeated blocks in block-structured perturbations. By using non-diagonal and possibly complex transformation matrices, it is shown how stability conditions that are both necess...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207178608933563

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
LATCHMAN, H More by this author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
43
Issue:
6
Pages:
1615-1629
Publication date:
1986-06-05
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:0184f8aa-fd83-4515-8385-2766037ab393
Source identifiers:
64013
Local pid:
pubs:64013
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP